# SDR SIMA20240622001

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N772MR
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000092
- Aircraft time: 25,493 hours, 31,155 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Condition: Faulted
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED EICAS IN FLIGHT. RON QRH, MESSAGE STAYED ON EMER PRKG FOULT EICAS AFTER LANDING. EMERGENCY DECLARED. RAR LH/RH PARKING BRAKE PRESSURE SWITCH IAW AMM 32-44-09 OPS CHECK GOOD IAW 32-44-09-720-801
